# SDR ASAA2025060358836

- Difficulty date: June 3, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 42,008 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR BETWEEN STA 500D AND 500L, LEFT TRANSITION PANEL CORRODED NUMEROUS PLACES. GROUNDED - YES. REMOVED CORROSION AT L/H TRANSITION PNL STA 500D-500L. FOUND TO BE OUT OF LIMITS. MAT 100% LOSS IAW B737-900 SRM 53-00-53-1A-2. VERIFY RECEIVED NEW TRANSITION PNL P/N#BAC 1496-444 7075-T62C IAW B737-900 SRM 53-30-53-01-2. FABRICATED NEW TRANSITION PNL AND SPLICE IAW B737-900 53-00-53-2R-5. ALODINED AND PRIMED IAW B737-900 SRM 51-20-01. INSTALLED NEW TRANSITION PNL AND SPLICE IAW B737-900 SRM 51-40-02.
